# SDR ABXA030437

- Difficulty date: November 7, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 87,508 hours, 27,491 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 56410321
- Part serial: 381
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ENGINEER'S SEAT VERTICAL HOLD WOULD NOT HOLD WHILE SEAT WAS FACING FORWARD.  FELL 3 TIMES DURING TAKEOFF AND INITIAL CLIMB.  REPLACED SYSTEMS ENGINEER SEAT PER ABX DC8 AMM 25-11-06-2-001.  LUBED AND OPS CHECKED GOOD.
